Будь ласка, використовуйте цей ідентифікатор, щоб цитувати або посилатися на цей матеріал:
http://hdl.handle.net/123456789/3364
Повний запис метаданих
Поле DC | Значення | Мова |
---|---|---|
dc.contributor.author | Kopach, M. | - |
dc.contributor.author | Obshta, A. | - |
dc.contributor.author | Shuvar, B. | - |
dc.date.accessioned | 2020-04-01T08:38:48Z | - |
dc.date.available | 2020-04-01T08:38:48Z | - |
dc.date.issued | 2015 | - |
dc.identifier.citation | Kopach M. I. Convergence Investigation Of Iterative Aggregation Methods For Linear Equations In A Banach Space / M. I. Kopach, A. F. Obshta, B. A. Shuvar // Journal of Vasyl Stefanyk Precarpathian National University. - 2015. - Vol. 2. - № 4. - P. 50-57. | uk_UA |
dc.identifier.other | 10.15330/jpnu.2.4.50-57 | - |
dc.identifier.uri | http://hdl.handle.net/123456789/3364 | - |
dc.description.abstract | The sufficient conditions of convergence for a class of multi-parameter iterative aggregation methods are established. These conditions do not contain the requirements of positivity for the operators and aggregating functionals. Moreover, it is not necessary that the corresponding linear continuous operators are compressing. | uk_UA |
dc.language.iso | en | uk_UA |
dc.publisher | Vasyl Stefanyk Precarpathian National University | uk_UA |
dc.subject | decomposition | uk_UA |
dc.subject | parallelization computation methods | uk_UA |
dc.subject | iterative aggregation | uk_UA |
dc.title | Convergence Investigation Of Iterative Aggregation Methods For Linear Equations In A Banach Space | uk_UA |
dc.type | Article | uk_UA |
Розташовується у зібраннях: | Vol. 2, № 4 |
Файли цього матеріалу:
Файл | Опис | Розмір | Формат | |
---|---|---|---|---|
660-2167-1-PB.pdf | 382.72 kB | Adobe PDF | Переглянути/Відкрити |
Усі матеріали в архіві електронних ресурсів захищені авторським правом, всі права збережені.